MAUDE Adverse Event Report: CARDINAL HEALTH 12 FR X 55 ENTRIFLEX W/STYLET; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

CARDINAL HEALTH 12 FR X 55 ENTRIFLEX W/STYLET; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 8884721255
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/24/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The cardinal health warehouse has noticed that the product was aging and has turned yellow, and the weighted tip was detached.The product was not used.
 
Additional Manufacturer Narrative
Based on the information available to us, the lot number was provided, and the device history record (dhr) was reviewed indicating that the product was released accomplishing all quality standards.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.Eight pictures and six samples were received for analysis.The six samples were visually inspected, and the returned samples met the color specification.Therefore, the reported issue of product turned yellow is not confirmed.Out of 6 received samples, one sample had detachment between the tube to the connector and the second sample had recoil between the tube and the connector.Therefore, the reported issue of disassembled tip issue was confirmed.The other four sample did not have disassembly issue.A corrective and preventive action has been initiated to address the disassembled tip issue.

Brand Name
12 FR X 55 ENTRIFLEX W/STYLET
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
MDR Report Key16820258
Report Number9612030-2023-03684
Device Sequence Number20607005
Product Code KNT
UDI-Device Identifier10884521518926
UDI-Public10884521518926
Combination Product (Y/N)N
Initial Reporter CountryCH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8884721255
Device Catalogue Number8884721255
Device Lot Number2019611464
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/24/2023
Supplement Date Received by Manufacturer04/24/2023
Initial Report FDA Received Date04/26/2023
Supplement Report FDA Received Date06/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/14/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown